# SDR SWAA2012032202502

- Difficulty date: March 12, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 44,148 hours, 25,560 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Part number: 6545422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR BULKHEAD SUPPORT BRACKET CRACKED AT BS 663, RBL 14.  REMOVED AND REPLACED BRACKET IAW SRM.
